Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 34, NWS Charleston, SC

June 25, 2018Berkeley County, Charleston County, Dorchester County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 25, 2018, 4:38 PM EDT for Berkeley County, Charleston County, Dorchester County, South Carolina. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 4:38 PM EDT (20:38 UTC)
Expired
Jun 25, 2018, 5:29 PM EDT
In force
51 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Berkeley County, SC, Charleston County, SC, Dorchester County, SC

The radar

The Charleston,SC radar (KCLX), 94 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 4:40 PM EDTTSTM WND DMG1 Nnw Knightsville, SCTREE REPORTED DOWN NEAR THE INTERSECTION OF BUTTERNUT ROAD WITH ORANGEBURG ROAD.
Jun 25, 4:42 PM EDTTSTM WND DMG1 Ssw Jedburg, SCSOUTH CAROLINA HIGHWAY PATROL REPORTED A TREE DOWN ON MALLARD ROAD NEAR THE INTERSECTION WITH ORANGEBURG ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.6 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

715 
WUUS52 KCHS 252038
SVRCHS
SCC015-019-035-252145-
/O.NEW.KCHS.SV.W.0034.180625T2038Z-180625T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
438 PM EDT MON JUN 25 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Charleston County in southeastern South Carolina...
  Berkeley County in southeastern South Carolina...
  Dorchester County in southeastern South Carolina...

* Until 545 PM EDT.

* At 438 PM EDT, a severe thunderstorm was located over Slands
  Bridge, moving east at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  North Charleston, Summerville, Goose Creek, Hanahan, Middleton
  Place, Archdale, Slands Bridge and Ladson.

This warning includes...
 I-26 between mile markers 190 and 213.
 I-526 between mile markers 19 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3315 7998 3288 7998 3292 8039 3312 8039
TIME...MOT...LOC 2038Z 267DEG 10KT 3300 8027 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
799 
WWUS52 KCHS 252118
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
518 PM EDT MON JUN 25 2018

SCC015-019-035-252145-
/O.CON.KCHS.SV.W.0034.000000T0000Z-180625T2145Z/
Charleston SC-Berkeley SC-Dorchester SC-
518 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CHARLESTON...BERKELEY AND DORCHESTER COUNTIES...

At 518 PM EDT, a severe thunderstorm was located over Ladson, moving
east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
North Charleston, Summerville, Goose Creek, Hanahan, Middleton Place,
Archdale, Slands Bridge and Ladson.

This warning includes...
 I-26 between mile markers 190 and 213.
 I-526 between mile markers 19 and 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3315 7998 3288 7998 3292 8039 3312 8039
TIME...MOT...LOC 2118Z 266DEG 11KT 3301 8010 

HAIL...<.75IN
WIND...60MPH
 
$$
117 
WWUS52 KCHS 252129
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
529 PM EDT MON JUN 25 2018

SCC015-019-035-252139-
/O.CAN.KCHS.SV.W.0034.000000T0000Z-180625T2145Z/
Charleston SC-Berkeley SC-Dorchester SC-
529 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON...BERKELEY AND
DORCHESTER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.

LAT...LON 3315 7998 3288 7998 3292 8039 3312 8039
TIME...MOT...LOC 2127Z 267DEG 10KT 3301 8006 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:38 PM EDT, 1 hour earlier.

Area forecast discussion, Jun 25, 3:38 PM EDT, 1 hour before
Area Forecast Discussion
National Weather Service Charleston SC
338 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A cold front will slowly slide over the Coastal Plain of South
Carolina and Georgia by Tuesday afternoon. The rest of the week
is expected to see high pressure inland with broad low pressure
along the coast.

&&

.NEAR TERM /THROUGH TONIGHT/...
The forecast philosophy has changed little since the morning
update. Two areas are being monitored for possible severe
weather this afternoon and evening. The first being across
Southeast Georgia, possibly as far north as Walterboro and
Beaufort, between now and the early evening hours, then the
I-26 corridor, including Charleston Metro, from early evening
into late evening.

Southeast Georgia into Walterboro-Beaufort Area:
Latest SPC instability plots show extreme instability building
late this afternoon with MLCAPE exceeding 3000 J/kg in places.
Low-level convergence is slowly building between the sea breeze
and as broad confluence region extending from near Swainsboro,
GA through Sylvania, GA, to near Walterboro, SC. Scattered
activity will gradually across far southern South Carolina into
Southeast Georgia as these two boundaries draw closer. Mesoscale
processes will dominate how the convection evolves through the
early evening given the lack of meaningful shear in place.
Elevated DCAPE near 1200 J/kg will support a risk for damaging
winds, especially where updrafts are enhanced in the vicinity
of mesoscale boundary collisions. Any thunderstorms will have
the ability to produce extensive cloud-to-ground lightning. The
risk for severe weather should end by early evening for this
region.

Charleston Tri-County area, including the I-26 Corridor:
A mesoscale convective system (MCS) is slowly organizing across
eastern Tennessee into far western North Carolina late this
afternoon. The MCS will continue to mature as it propagates east
into a much more unstable airmass across much of southern North
Carolina into the Upstate, Midlands and Pee Dee of South
Carolina, emerging off the coast later this evening. Various CAM
members suggest the tail end of this system, possibly building
southwest along southeast moving outflows, could brush the I-26
corridor closer to sunset with the Charleston Tri-County area
remaining along the southern fringes of a belt of higher 0-6km
bulk shear. While Severe Thunderstorm Watch 218 remains in
effect north of the Santee River, there is still a sizable risk
for organized severe weather farther to the south across the
Charleston Tri-County area from 6 pm until 11 pm. The primary
hazards will be damaging winds and prolific cloud-to-ground
/cloud-to-water lightning. The risk for large hail is small
given the warm surface conditions.

For overnight forecast, late afternoon pops will range from
40-50% across the interior, then 50% across the Charleston Tri-
County to 20% across Southeast Georgia later this evening.
Lows will range from the lower-mid 70s inland to the upper
70s/near 80 at the coast.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY/...
Tuesday: A shallow H5 shortwave trough is forecast to ripple
across the Coastal Plain of the Carolinas and Georgia Tuesday
afternoon. At the sfc, broad low pressure is expected to develop
along the Carolina coast as a ridge builds SW across the
foothills. This pattern should support SE winds across the CWA,
likely supporting a early to mid sea breeze across the coastal
counties. Scattered thunderstorms are forecast to develop along
the sea breeze during the afternoon hours. However, scattered to
numerous thunderstorms are forecast to develop over the
foothills during the mid to late afternoon. Once these storms
develop, they should track SE across the Midlands during the
late afternoon/early evening. The combination of a convective
driven cold pool and weak cold front should yield a well
developed line of thunderstorms. I will forecast PoPs to range
from likely across the SC Lowcountry to solid chc across SE GA.
These storms are expected to develop into a linear cluster,
possibly yielding damaging wind gusts. Highs are forecast to
range from the upper 80s across the northern CHS Tri-County to
the mid 90s within the Altamaha basin.

Wednesday: H5 ridge is forecast to begin to build across SE GA,
reaching 590 DM. To the north, zonal flow should develop across
SC as a broad mid level trough ripples over the southern
Appalachians. Forecast soundings indicate that a subsidence
inversion centered around H9 will slowly weaken through the
afternoon. It appears that scattered storms will develop along
and ahead of a sea breeze, supporting 30-40 PoPs. Using a blend
of MOS, high temperatures should generally range between 90-94.

Thursday: Mid level trough is expected to slide east as ridging
build across the Mississippi River Valley. Flow in the wake of
the trough should turn from the NW, resulting in downslope flow.
The combination of the NW winds and weakness in the mid levels
should yield a lee trough at the sfc. Dewpoints should pool in
the mid 70s across the CWA. High temps are expected to reach the
mid 90s with the downslope H85 winds, yielding Heat Index
values around 105. Some relief from the heat may occur under and
around scattered afternoon and evening thunderstorms.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
Guidance indicates that a large H5 ridge will build across the East
Coast of the US through the medium range. However, the GFS and ECMWF
does show a weakness in the ridge across the Deep South, leaving a
large area of deep moisture. Temperatures may range in the mid 90s
on Friday, then should favor near normal values through the rest of
the period. I will forecast diurnal scattered thunderstorms each day.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
KCHS: An area of showers/tstms are expected to approach from the
NW this afternoon and impact the terminal closer to sunset. Will
carry TEMPO from 00-02z for MVFR conditions. Lower conditions
are possible depending on how convection evolves. Gusty winds
are likely likely along with cloud-to-ground lightning. The risk
for tstms should end by mid-evening.

KSAV: Risk for tstm impacts will occur late afternoon as
activity fires along and ahead of the sea breeze. Impact period
looks to be 20-22z with tstms remaining in the vicinity.
Activity should push west/diminish by sunset. Gusty winds and
cloud-to-ground lightning are likely. Will carry TEMPO MVFR
conditions although lower conditions will be possible in pockets
of heavier rainfall.

Extended Aviation Outlook: Thunderstorm impacts likely Tuesday and
Tuesday night, especially at KCHS. Otherwise mainly typical
afternoon/evening thunderstorm chances.

&&

.MARINE...
Tonight: Mariners should remain alert for possible Special
Marine Warning this evening as the tail end of a MCS moves
across the northern waters. Otherwise, south to southwest winds
will continue with speeds 15 kt or less with seas 2-3 ft.

Tuesday through Saturday: Weak pressure gradient will support winds
generally between 5-10 kts. Wave heights are forecast to range
between 1-2 ft within 10 NM to 2-3 ft beyond 10 NM.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory until 6 PM EDT this evening for GAZ087-088-
     099>101-114>119-137>141.
SC...Heat Advisory until 6 PM EDT this evening for SCZ040-042>045-
     047>052.
MARINE...None.

&&
Hazardous weather outlook, Jun 25, 10:44 AM EDT, 5 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
1044 AM EDT Mon Jun 25 2018

GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-048-051-261445-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Jasper-Beaufort-Coastal Jasper-
1044 AM EDT Mon Jun 25 2018

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe Thunderstorms: Scattered showers and thunderstorms will
develop ahead of the sea breeze this afternoon. A few of these
thunderstorms will be capable of producing damaging winds and
considerable cloud to ground lightning. The risk for severe
thunderstorms will be greatest between 2 pm and 8 pm.

Residents and visitors to the area should remain weather aware
today. Be prepared to take action should threatening weather
approach or if a warning is issued for your area. Stay tuned to NOAA
Weather Radio, TV or your local news source the latest updates from
the National Weather Service.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Excessive Heat: The combination of temperatures and humidity could
lead to heat indices reaching 105 degrees or higher starting
Thursday. Thus, Heat Advisories will be possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ352-354-374-261445-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
1044 AM EDT Mon Jun 25 2018

...ISOLATED SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Severe Thunderstorms: Scattered showers and thunderstorms will
develop ahead of the sea breeze this afternoon. A few of these
thunderstorms will be capable of producing damaging winds and
considerable cloud to ground lightning. The risk for severe
thunderstorms will be greatest between 2 pm and 8 pm.

Residents and visitors to the area should remain weather aware
today. Be prepared to take action should threatening weather
approach or if a warning is issued for your area. Stay tuned to NOAA
Weather Radio, TV or your local news source the latest updates from
the National Weather Service.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

SCZ043>045-049-050-052-261445-
Inland Colleton-Dorchester-Inland Berkeley-Coastal Colleton-
Charleston-Tidal Berkeley-
1044 AM EDT Mon Jun 25 2018

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe Thunderstorms: Scattered to numerous showers and
thunderstorms will develop ahead of a cold front late this afternoon
and move into the Interstate 26 corridor, including the Charleston
Metro Area, this evening. Damaging winds and prolific cloud to
ground lightning will be possible with these thunderstorms. The risk
for severe thunderstorms will be the greatest between 4 pm and 10 pm.

Residents and visitors to the area should remain weather aware
today. Be prepared to take action should threatening weather approach
or if a warning is issued for your area. Stay tuned to NOAA Weather
Radio, TV or your local news source the latest updates from the
National Weather Service.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Excessive Heat: The combination of temperatures and humidity could
lead to heat indices reaching 105 degrees or higher starting
Thursday. Thus, Heat Advisories will be possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

AMZ330-350-261445-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
1044 AM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Severe Thunderstorms: Scattered to numerous showers and thunderstorms
will develop ahead of a cold front late this afternoon and move into
the Interstate 26 corridor, including the Charleston Metro Area,
this evening. Damaging winds and prolific cloud to ground lightning
will be possible with these thunderstorms. The risk for severe
thunderstorms will be the greatest between 4 pm and 10 pm.

Residents and visitors to the area should remain weather aware
today. Be prepared to take action should threatening weather approach
or if a warning is issued for your area. Stay tuned to NOAA Weather
Radio, TV or your local news source the latest updates from the
National Weather Service.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Please relay any reports of hazardous weather including, but not
limited to large hail, damaging winds and flooding to the National
Weather Service in Charleston at 1-888-383-2024.

In the hours before

Special weather statement, Jun 25, 3:18 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Charleston SC
318 PM EDT MON JUN 25 2018

SCZ042-043-251945-
Hampton-Inland Colleton-
318 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND COLLETON
COUNTIES...

At 317 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Miley, or near Hampton, moving east at 10
mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Walterboro, Hampton, Colleton, Varnville, Smoaks, Lodge, Williams and
Crocketville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3307 8062 3306 8059 3288 8055 3285 8111
      3299 8116 3305 8104 3308 8092 3306 8090
      3308 8089 3312 8068
TIME...MOT...LOC 1917Z 261DEG 8KT 3296 8108
Local storm report, Jun 25, 4:01 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
401 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             7 NE GOOSE CREEK        33.06N  79.96W
06/25/2018  E0.25 INCH       BERKELEY           SC   PUBLIC

            MPING REPORT OF PEA SIZED HAIL NEAR CYPRESS GARDENS.

&&

EVENT NUMBER CHS1800485

BSH
Special weather statement, Jun 25, 4:14 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Charleston SC
414 PM EDT MON JUN 25 2018

SCZ043-044-252045-
Inland Colleton-Dorchester-
414 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
DORCHESTER COUNTIES...

At 414 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Givhans Ferry State Park, moving northeast
at 20 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Summerville, Givhans Ferry State Park, Ridgeville, Givhans and
Jedburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3304 8018 3293 8045 3308 8052 3316 8033
TIME...MOT...LOC 2014Z 245DEG 19KT 3303 8042
Special weather statement, Jun 25, 4:23 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Charleston SC
423 PM EDT MON JUN 25 2018

GAZ118-119-SCZ047-051-252100-
Coastal Chatham-Inland Chatham-Inland Jasper-Coastal Jasper-
423 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM AND JASPER
COUNTIES...

At 423 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Bellinger Hill Area, moving east at 5 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Savannah, Bellinger Hill Area, Garden City, Port Wentworth, Savannah
Historic District and Hutchinson Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3216 8119 3224 8102 3219 8100 3217 8095
      3216 8096 3215 8095 3215 8097 3212 8096
      3213 8092 3212 8093 3208 8092 3206 8114
TIME...MOT...LOC 2023Z 253DEG 6KT 3215 8103
Local storm report, Jun 25, 4:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
433 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     2 E PRITCHARDVILLE      32.23N  80.93W
06/25/2018                   BEAUFORT           SC   911 CALL CENTER

            TREE REPORTED DOWN ON ROSE DHU CREEK PLANTATION.

&&

EVENT NUMBER CHS1800486

JMC
Local storm report, Jun 25, 4:36 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             2 NNE PRITCHARDVILLE    32.27N  80.96W
06/25/2018  E0.75 INCH       BEAUFORT           SC   EMERGENCY MNGR

            DIME-SIZED HAIL FELL FOR ABOUT 10 TO 15 SECONDS NEAR
            THE INTERSECTION OF HIGHWAY 170 AND BLUFFTON PARKWAY.

&&

EVENT NUMBER CHS1800487

JMC

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:38 PM EDTSevere Thunderstorm WarningCHSBerkeley52 min
Jun 24, 10:06 PM EDTSpecial Weather StatementCHSAllendale, Dorchester39 min
Jun 24, 10:37 PM EDTSpecial Weather StatementCHSBerkeley, Dorchester38 min
Jun 24, 10:50 PM EDTSpecial Weather StatementCHSAllendale40 min
Jun 24, 10:58 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton62 min
Jun 24, 11:08 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton, Jasper52 min
Jun 24, 11:16 PM EDTSpecial Marine WarningCHS89 min
Jun 24, 11:58 PM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Colleton, Hampton, Jasper62 min
Jun 25, 12:44 AM EDTSpecial Marine WarningCHS91 min
Jun 25, 12:58 AM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Jasper62 min
Jun 25, 1:04 AM EDTSpecial Weather StatementCHSCharleston41 min
Jun 25, 2:07 AM EDTSpecial Marine WarningCHS113 min
Jun 25, 3:34 AM EDTHeat AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton13 hr
Jun 25, 3:18 PM EDTSpecial Weather StatementCHSColleton27 min
Jun 25, 3:45 PM EDTSevere Thunderstorm WarningCHSBeaufort60 min
Jun 25, 4:14 PM EDTSpecial Weather StatementCHSDorchester31 min
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningCHSJasper32 min
Jun 25, 5:02 PM EDTSpecial Weather StatementCHSCharleston28 min
Jun 25, 5:15 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester31 min
Jun 25, 5:57 PM EDTSpecial Weather StatementCHSColleton33 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.